# SDR SWAA2012121710678

- Difficulty date: December 15, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N315AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 20,882 hours, 9,313 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE PACK GAGE COVER FELL OFF.  REPOSITIONED SLIDE GAGE SIGHT GLASS PER AMM.
